zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions. (English) Zbl 1171.34052

The authors present the existence of integral solutions and extremal integral solutions for the following problem

y ' (t)Ay(t)+F(t,y t ),t[0,T],Δy| t=t k I k (y(t k )),k=1,...,m,y(t)=ϕ(t),t[-r,0],

where F:[0,T]×𝒟𝒫(E) are a multivalued maps, 𝒫(E) is the family of all nonempty subsets of E, A:D(A)EE is a nondensely defined closed linear operator on E, 0<r<, 0=t 0 <t 1 <<t m <t m+1 =T,

𝒟={ψ:[-r,0]E:ψiscontinuouseverywhereexceptforafinitenumberofpointst ¯atwhichψ(t ¯ - )andψ(t ¯ + )existandsatisfyψ(t ¯ - )=ψ(t ¯)},

ϕ𝒟, I k E𝒫(E) (k=1,...,m), Δy| t=t k =y(t k + )-y(t k - ), y(t k + )=lim h0 + y(t k +h) and y(t k - )=lim h0 + y(t k -h) stand for the right and the left limits of y(t) at t=t k , respectively.

For any function y defined on [-r,b] and any tJ, y t refers to the element of 𝒟 such that

y t (θ)=y(t+θ),θ[-r,0];

thus the function y t represents the history of the state from time t-r up to the present time t. Also the controllability of above problem are investigated. An examples is presented.

MSC:
34K45Functional-differential equations with impulses
34K30Functional-differential equations in abstract spaces
34K35Functional-differential equations connected with control problems
93B05Controllability
References:
[1]Abada, N.; Benchohra, M.; Hammouche, H.: Existence and controllability results for impulsive partial functional differential inclusions, Nonlinear anal. 69, 2892-2909 (2008) · Zbl 1160.34068 · doi:10.1016/j.na.2007.08.060
[2]Abada, N.; Benchohra, M.; Hammouche, H.; Ouahab, A.: Controllability of impulsive semilinear functional differential inclusions with finite delay in Fréchet spaces, Discuss. math. Differ. incl. Control optim. 27, No. 2, 329-347 (2007) · Zbl 1145.34047
[3]Adimy, M.; Bouzahir, H.; Ezzinbi, K.: Local existence and stability for some partial functional differential equations with unbounded delay, Nonlinear anal. 48, 323-348 (2002) · Zbl 0996.35080 · doi:10.1016/S0362-546X(00)00184-X
[4]Adimy, M.; Ezzinbi, K.: A class of linear partial neutral functional-differential equations with nondense domain, J. differential equations 147, 285-332 (1998) · Zbl 0915.35109 · doi:10.1006/jdeq.1998.3446
[5]Ahmed, N. U.: Semigroup theory with applications to systems and control, Pitman res. Notes math. Ser. 246 (1991) · Zbl 0727.47026
[6]Ahmed, N. U.: Dynamic systems and control with applications, (2006)
[7]Ahmed, N. U.: Systems governed by impulsive differential inclusions on Hilbert spaces, Nonlinear anal. 45, 693-706 (2001) · Zbl 0995.34053 · doi:10.1016/S0362-546X(99)00417-4
[8]Ahmed, N. U.: Optimal control for impulsive systems in Banach spaces, Int. J. Differ. equ. Appl. 1, No. 1, 37-52 (2000) · Zbl 0959.49023
[9]Arendt, W.: Vector valued Laplace transforms and Cauchy problems, Israel J. Math. 59, 327-352 (1987) · Zbl 0637.44001 · doi:10.1007/BF02774144
[10]Arendt, W.: Resolvent positive operators and integrated semigroup, Proc. London math. Soc. 3, No. 54, 321-349 (1987) · Zbl 0617.47029 · doi:10.1112/plms/s3-54.2.321
[11]Balachandran, K.; Dauer, J. P.: Controllability of nonlinear systems in Banach spaces: A survey, J. optim. Theory appl. 115, 7-28 (2002) · Zbl 1023.93010 · doi:10.1023/A:1019668728098
[12]Bainov, D. D.; Simeonov, P. S.: Systems with impulsive effect, (1989)
[13]Benchohra, M.; Gatsori, E. P.; Górniewicz, L.; Ntouyas, S. K.: Controllability results for evolution inclusions with nonlocal conditions, Z. anal. Anwend. 22, 411-431 (2003) · Zbl 1052.34073 · doi:10.4171/ZAA/1153
[14]Benchohra, M.; Gorniewicz, L.; Ntouyas, S. K.: Controllability of some nonlinear systems in Banach spaces (The fixed point theory approach), (2003)
[15]Benchohra, M.; Gorniewicz, L.; Ntouyas, S. K.; Ouahab, A.: Controllability results for nondensely defined semilinear functional differential equations, Z. anal. Anwend. 25, 311-325 (2006) · Zbl 1101.93007 · doi:10.4171/ZAA/1291
[16]Benchohra, M.; Henderson, J.; Ntouyas, S. K.: Impulsive differential equations and inclusions, vol. 2, (2006) · Zbl 1130.34003
[17]Benchohra, M.; Ntouyas, S. K.: Existence and controllability results for multivalued semilinear differential equations with nonlocal conditions, Soochow J. Math. 29, 157-170 (2003) · Zbl 1033.34068
[18]Benedetti, I.: An existence result for impulsive functional differential inclusions in Banach spaces, Discuss. math. Differ. incl. Control optim. 24, 13-30 (2004) · Zbl 1071.34087
[19]Byszewski, L.: Theorems about existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. math. Anal. appl. 162, 494-505 (1991) · Zbl 0748.34040 · doi:10.1016/0022-247X(91)90164-U
[20]Byszewski, L.: Existence and uniqueness of mild and classical solutions of semilinear functional-differential evolution nonlocal Cauchy problem, , 25-33 (1995)
[21]Byszewski, L.; Akca, H.: On a mild solution of a semilinear functional-differential evolution nonlocal problem, J. appl. Math. stoch. Anal. 10, 265-271 (1997) · Zbl 1043.34504 · doi:10.1155/S1048953397000336
[22]Byszewski, L.; Lakshmikantham, V.: Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. anal. 40, 11-19 (1991) · Zbl 0694.34001 · doi:10.1080/00036819008839989
[23]Carmichael, N.; Quinn, M. D.: An approach to nonlinear control problems using the fixed point methods, degree theory and pseudo-inverses, Numer. funct. Anal. optim. 7, 197-219 (1984 – 1985) · Zbl 0563.93013 · doi:10.1080/01630568508816189
[24]Da Prato, G.; Grisvard, E.: On extrapolation spaces, Rend. accad. Naz. lincei 72, 330-332 (1982) · Zbl 0527.46055
[25]Da Prato, G.; Sinestrari, E.: Differential operators with non-dense domains, Ann. sc. Norm. super. Pisa cl. Sci. 14, 285-344 (1987) · Zbl 0652.34069 · doi:numdam:ASNSP_1987_4_14_2_285_0
[26]Deimling, K.: Multivalued differential equations, (1992) · Zbl 0760.34002
[27]Dhage, B. C.: Fixed-point theorems for discontinuous multivalued operators on ordered spaces with applications, Comput. math. Appl. 51, 589-604 (2006) · Zbl 1110.47043 · doi:10.1016/j.camwa.2005.07.017
[28]Dhage, B. C.; Gastori, E.; Ntouyas, S. K.: Existence theory for perturbed functional differential inclusions, Comm. appl. Nonlinear anal. 13, 1-14 (2006)
[29]Engel, K. J.; Nagel, R.: One-parameter semigroups for linear evolution equations, (2000)
[30]Ezzinbi, K.; Liu, J.: Nondensely defined evolution equations with nonlocal conditions, Math. comput. Modelling 36, 1027-1038 (2002) · Zbl 1035.34063 · doi:10.1016/S0895-7177(02)00256-X
[31]Fu, X.: Controllability of neutral functional differential systems in abstract space, Appl. math. Comput. 141, 281-296 (2003) · Zbl 1175.93029 · doi:10.1016/S0096-3003(02)00253-9
[32]Górniewicz, L.: Topological fixed point theory of multivalued mappings, Math. appl. 495 (1999) · Zbl 0937.55001
[33]Guo, D.; Lakshmikantham, V.: Nonlinear problems in abstract cones, (1988)
[34]Hale, J. K.: Ordinary differential equations, Pure appl. Math. (1969) · Zbl 0186.40901
[35]Hale, J. K.: Theory of functional differential equations, (1977)
[36]Hale, J. K.; Lunel, S. Verduyn: Introduction to functional-differential equations, Appl. math. Sci. 99 (1993) · Zbl 0787.34002
[37]Heikkila, S.; Lakshmikantham, V.: Monotone iterative technique for nonlinear discontinuous differential equations, (1994)
[38]Hu, Sh.; Papageorgiou, N.: Handbook of multivalued analysis, vol. I: theory, (1997)
[39]Kamenskii, M.; Obukhovskii, V.; Zecca, P.: Condensing multivalued maps and semilinear differential inclusions in Banach spaces, De gruyter ser. Nonlinear anal. Appl. (2001)
[40]Kellermann, H.; Hieber, M.: Integrated semigroup, J. funct. Anal. 84, 160-180 (1989) · Zbl 0689.47014 · doi:10.1016/0022-1236(89)90116-X
[41]Kisielewicz, M.: Differential inclusions and optimal control, (1991)
[42]Kolmanovskii, V.; Myshkis, A.: Introduction to the theory and applications of functional-differential equations, Math. appl. 463 (1999) · Zbl 0917.34001
[43]Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[44]Lasota, A.; Opial, Z.: An application of the Kakutani – Ky Fan theorem in the theory of ordinary differential equations, Bull. acad. Pol sci. Ser. sci. Math. astronom. Phys. 13, 781-786 (1965) · Zbl 0151.10703
[45]Li, G.; Xue, X.: Controllability of evolution inclusions with nonlocal conditions, Appl. math. Comput. 141, 375-384 (2003) · Zbl 1029.93003 · doi:10.1016/S0096-3003(02)00262-X
[46]Liu, J. H.: Nonlinear impulsive evolution equations, Dyn. contin. Discrete impuls. Syst. 6, 77-85 (1999) · Zbl 0932.34067
[47]Migorski, S.; Ochal, A.: Nonlinear impulsive evolution inclusions of second order, Dynam. systems appl. 16, 155-173 (2007) · Zbl 1128.34038
[48]Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983)
[49]Rogovchenko, Yuri V.: Impulsive evolution systems: Main results and new trends, Dyn. contin. Discrete impuls. Syst. 3, No. 1, 57-88 (1997) · Zbl 0879.34014
[50]Rogovchenko, Yuri V.: Nonlinear impulsive evolution systems and applications to population models, J. math. Anal. appl. 207, No. 2, 300-315 (1997) · Zbl 0876.34011 · doi:10.1006/jmaa.1997.5245
[51]Sakthivel, R.; Mahmudov, N. I.; Kim, J. H.: Approximate controllability of nonlinear impulsive differential systems, Rep. math. Phys. 60, No. 1, 85-96 (2007) · Zbl 1141.93015 · doi:10.1016/S0034-4877(07)80100-5
[52]Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations, (1995) · Zbl 0837.34003
[53]Sinestrari, E.: Continuous interpolation spaces and spatial regularity in nonlinear Volterra integrodifferential equations, J. integral equations 5, 287-308 (1983) · Zbl 0519.45013
[54]Tolstonogov, A. A.: Differential inclusions in a Banach space, (2000)
[55]Wu, J.: Theory and applications of partial functional differential equations, Appl. math. Sci. 119 (1996) · Zbl 0870.35116